Please use this identifier to cite or link to this item:
Title: On the Chern classes and the Euler characteristic for nonsingular complete intersections
Author: Navarro, Vicenç (Navarro Aznar)
Keywords: Geometria
Euler characteristic
Issue Date: 1980
Publisher: American Mathematical Society
Abstract: It is shown that Hirzebruch's result on the Chern classes of a complete intersection of nonsingular hypersurfaces in general position in PN(C), is also valid for any nonsingular complete intersection. Then rela- tions between Euler characteristic, class and Milnor number are pointed out.
Note: Reproducció digital del document publicat a:
It is part of: Proceedings of the American Mathematical Society, 1980, vol. 78, núm. 1, p. 143-148.
Related resource:
ISSN: 1088-6826
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
44004.pdf704.53 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.